<  Back to the Polytechnique Montréal portal

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Publication Date | Item Type | Document subtype | No Grouping
Jump to: 2016 | 2014 | 2012 | 2011 | 2009 | 2005 | 2002
Number of items: 10.

2016

Lefebvre, M. (2016). Optimal and Suboptimal Control of a Standard Brownian Motion. Archives of Control Sciences, 26(3), p. 383-394.

2014

Zitouni, F. & Lefebvre, M. (2014). Linearization of a matrix riccati equation associated to an optimal control problem. International Journal of Differential Equations, 2014.

2012

Lefebvre, M. & Zitouni, F. (2012). General LQG homing problems in one dimension. International Journal of Stochastic Analysis, 2012, p. 1-15.

2011

Lefebvre, M. (2011). LQG homing in a finite time interval. Journal of Control Science and Engineering, 2011, p. 1-3.

Lefebvre, M. (2011). Maximizing the mean exit time of a brownian motion from an interval. International Journal of Stochastic Analysis, 2011, p. 1-5.

Lefebvre, M. (2011). Similarity solutions of partial differential equations in probability. Journal of Probability and Statistics, 2011, p. 1-13.

2009

Lefebvre, M. & Guilbault, J.-L. (2009). First hitting place probabilities for a discrete version of the Ornstein-Uhlenbeck Process. International Journal of Mathematics and Mathematical Sciences, 2009, p. 1-12.

2005

Lefebvre, M. (2005). A filtered renewal process as a model for a river flow. Mathematical Problems in Engineering, 2005(1), p. 49-59.

2002

Lefebvre, M. (2002). Modeling and forecasting the peak flows of a river. Mathematical Problems in Engineering, 8(6), p. 553-562.

Lefebvre, M. (2002). Survival maximization for a Laguerre population. Mathematical Problems in Engineering, 8(6), p. 563-574.

This list was generated on Mon Nov 18 01:39:04 2019 EST.